# SDR DALA2024012901306

- Difficulty date: January 25, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N912DU
- Make and model: Boeing 737932ER
- Aircraft serial: 64883
- Aircraft time: 15,579 hours, 6,338 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR94714FS
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5550266) SEAT 11D EMERGENCY AISLE LIGHT COVER DAMAGED. REPLACE EMER LIGHT & COVER. MEL & PLCD RMVD. OPS CK ARE PER B737 AMM 33-51.
